Smooth and admissible representations of p-adic unipotent groups
Compositio Mathematica, Tome 37 (1978) no. 1, p. 77-101
@article{CM_1978__37_1_77_0,
     author = {Van Dijk, G.},
     title = {Smooth and admissible representations of $p$-adic unipotent groups},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {37},
     number = {1},
     year = {1978},
     pages = {77-101},
     zbl = {0499.22010},
     mrnumber = {492085},
     language = {en},
     url = {http://www.numdam.org/item/CM_1978__37_1_77_0}
}
Van Dijk, G. Smooth and admissible representations of $p$-adic unipotent groups. Compositio Mathematica, Tome 37 (1978) no. 1, pp. 77-101. http://www.numdam.org/item/CM_1978__37_1_77_0/

[1] N. Bourbaki: Eléments de mathématique, Algèbre, Ch. 9: Formes sesquilinéaires et formes quadratiques, Hermann, Paris (1959). | Zbl 0102.25503

[2] P. Cartier: Les représentations des groupes réductifs p-adiques et leurs caractères, Séminaire Bourbaki 1975/76, exposé 471. | Numdam | Zbl 0365.22015

[3] W. Casselman e.a.: Modular functions of one variable II. Lecture Notes in Mathematics 349. Springer-Verlag, Berlin etc. (1973).

[4] J. Dixmier: Algèbres Enveloppantes. Gauthier-Villars, Paris (1974). | MR 498737 | Zbl 0308.17007

[5] Harish-Chandra: Harmonic analysis on reductive p-adic groups. Lecture Notes in Mathematics 162. Springer-Verlag, Berlin etc. (1970). | MR 414797 | Zbl 0202.41101

[6] Harish-Chandra: Harmonic analysis on reductive p-adic groups, in Harmonic Analysis on Homogeneous Spaces, 167-192, Amer. Math. Soc., Providence (1973). | MR 340486 | Zbl 0289.22018

[7] H. Jacquet: Sur les représentations des groupes réductifs p-adiques, C.R. Acad. Sc. Paris, t. 280 (1975) Série A, 1271-1272. | MR 369624 | Zbl 0309.22012

[8] A.A. Kirillov: Unitary representations of nilpotent Lie groups, Uspekhi Mat. Nauk, vol. 17 (1962) 57-110. | MR 142001 | Zbl 0106.25001

[9] C.C. Moore: Decomposition of unitary representations defined by discrete subgroups of nilpotent groups, Ann. of Math., 82 (1965) 146-182. | MR 181701 | Zbl 0139.30702

[10] C.C. Moore and J. Wolf: Square integrable representations of nilpotent groups. Trans. Amer. Math. Soc. 185 (1973) 445-462. | MR 338267 | Zbl 0274.22016

[11] L. Pukanszky: Leçons sur les représentations des groupes, Dunod, Paris (1967). | MR 217220 | Zbl 0152.01201

[12] L. Pukanszky: On the characters and the Plancherel formula of nilpotent groups. J. Functional Analysis 1 (1967) 255-280. | MR 228656 | Zbl 0165.48603

[13] G. Van Dijk: Square-integrable representations mod Z of unipotent groups, Compositio Mathematica 29 (1974) 141-150. | Numdam | MR 364560 | Zbl 0297.43012